{"_id":"QSiNFxm9nSMSZ78iS","bibbaseid":"elezovic-vuksic-asymptoticexpansionsofbivariateclassicalmeansandrelatedinequalities-2014","author_short":["Elezovic, N.","Vuksic, L."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Elezovic"],"firstnames":["Neven"],"suffixes":[]},{"propositions":[],"lastnames":["Vuksic"],"firstnames":["Lenka"],"suffixes":[]}],"doi":"10.7153/jmi-08-53","issn":"1846-579X","journal":"JOURNAL OF MATHEMATICAL INEQUALITIES","month":"December","number":"4","pages":"707–724","title":"ASYMPTOTIC EXPANSIONS OF BIVARIATE CLASSICAL MEANS AND RELATED INEQUALITIES","volume":"8","year":"2014","bibtex":"@article{WOS:000346401400003,\nauthor = {Elezovic, Neven and Vuksic, Lenka},\ndoi = {10.7153/jmi-08-53},\nissn = {1846-579X},\njournal = {JOURNAL OF MATHEMATICAL INEQUALITIES},\nmonth = dec,\nnumber = {4},\npages = {707--724},\ntitle = {{ASYMPTOTIC EXPANSIONS OF BIVARIATE CLASSICAL MEANS AND RELATED INEQUALITIES}},\nvolume = {8},\nyear = {2014}\n}\n","author_short":["Elezovic, N.","Vuksic, L."],"key":"WOS:000346401400003","id":"WOS:000346401400003","bibbaseid":"elezovic-vuksic-asymptoticexpansionsofbivariateclassicalmeansandrelatedinequalities-2014","role":"author","urls":{},"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/f/rTKwnBhyGKSSptYtt/My Collection.bib","dataSources":["DY3AeP9t2QujfB78L","MpTxM7aR49zFotABd"],"keywords":[],"search_terms":["asymptotic","expansions","bivariate","classical","means","related","inequalities","elezovic","vuksic"],"title":"ASYMPTOTIC EXPANSIONS OF BIVARIATE CLASSICAL MEANS AND RELATED INEQUALITIES","year":2014}